MathSciNet Relay Station
MathSciNet bibliographic data
MR1683899 (2000f:03152) 03E55 (03E35 03E65)
Schindler, Ralf-Dieter Successive weakly compact or singular cardinals. J. Symbolic Logic 64 (1999), no. 1, 139–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement